Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Linearly continuous functions


Authors: Casper Goffman and C. J. Neugebauer
Journal: Proc. Amer. Math. Soc. 12 (1961), 997-998
MSC: Primary 26.55
MathSciNet review: 0136686
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Tolstoff, On partial derivatives, Amer. Math. Soc. Transl. No. 69; Izv. Akad. Nauk SSSR Ser. Mat. vol. 13 (1949) pp. 425-449.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.55

Retrieve articles in all journals with MSC: 26.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0136686-4
PII: S 0002-9939(1961)0136686-4
Article copyright: © Copyright 1961 American Mathematical Society